# SDR CALA2025092209111

- Difficulty date: September 20, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N76522
- Make and model: Boeing 737824
- Aircraft serial: 31660
- Aircraft time: 46,689 hours, 16,856 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A8021
- Condition: Dented
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LE NR 2 SLAT REQUIRE PERMANET REPAIR PER LP 7868289.  PERFORMED PERMANENT REPAIR ON LH WING NR 2 SLAT LEADING EDGE SKIN, PERFORMED IAW SRM 57-42-01-2R-1, AMM 30-11- 31-000-802, 30-11-31-400-802, NDTM PART 6, 51-00-00 PROCEDURE 23 , GMM 07-35-05.
